RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1985, Volume 19, Issue 2, Pages 94–95 (Mi faa1373)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Counterexamples to a conjecture of Rokhlin

E. I. Shustin


Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1985, 19:2, 162–163

Bibliographic databases:

UDC: 512,77
Received: 23.10.1983

Citation: E. I. Shustin, “Counterexamples to a conjecture of Rokhlin”, Funktsional. Anal. i Prilozhen., 19:2 (1985), 94–95; Funct. Anal. Appl., 19:2 (1985), 162–163

Citation in format AMSBIB
\Bibitem{Shu85}
\by E.~I.~Shustin
\paper Counterexamples to a conjecture of Rokhlin
\jour Funktsional. Anal. i Prilozhen.
\yr 1985
\vol 19
\issue 2
\pages 94--95
\mathnet{http://mi.mathnet.ru/faa1373}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=800935}
\zmath{https://zbmath.org/?q=an:0587.14035}
\transl
\jour Funct. Anal. Appl.
\yr 1985
\vol 19
\issue 2
\pages 162--163
\crossref{https://doi.org/10.1007/BF01078406}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AXK6400020}


Linking options:
  • http://mi.mathnet.ru/eng/faa1373
  • http://mi.mathnet.ru/eng/faa/v19/i2/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Shustin, “New restrictions on the topology of real curves of degree a multiple of 8”, Math. USSR-Izv., 37:2 (1991), 421–443  mathnet  crossref  mathscinet  zmath  adsnasa
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:198
    Full text:78
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020